Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffer from stiffness in the lower abdomen and pain in the lower back. Feeling bloated. What is causing these symptoms?

I have stiffness in my lower abdomen and also get pain in the lower back whenever I bend down and I feel bloated in the lower stomach.. How do I understand this bloating feeling while I clear my stool at least in two instalments and ensure it is empty. I also get too much of gaseous feeling.. Please let me know the cause and any medication required. My food habits are - early morning-leaf tea 1.5hrs dry fruits+nuts+a mixture of ginger, curry leaves, garlic, goose berry 2 hrs breakfast 3.5hrs Lunch 3 hrs fruits 3hrs Dinner.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Mild analgesic-anti-inflammatory-Voveran-sr 75 mg once at bed time after dinner and early morning rabeprazole 20 mg on empty stomach once a day. use firm mattress and avoid heavy weight lifting. try for 5-7 days if persists see a physician
Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor